# SDR SIMA20171118003

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 34,445 hours, 29,928 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DVT GSO ACCT MECH. EMERGENCY. DECLARED EMERGENCY.CHG EQ. FLT CONTINUED E2 A/ICE FAIL ON EICAS DURING CLIMB AFTER EXITING ICING CONDITIONS. QRH PROCEDURES COMPLIED WITH MESSAGE DISAPPEARED BUT VALVE OPEN INSCRIPTION STILL NOT ILLUMINATED.  ENG 1 AIR INLET VALVE OPEN INSCRIPTION ILLUMINATED IN NON-ICING WITH OVERRIDE KNOB IN AUTO.  PERFORMED OPS TEST OF ENG 1 ANTI/ICE VALVE IAW AMM 30-00-00. OPS TEST NORMAL. NO FAULTS NOTED. A/C OK FOR SERVICE.  R/R #2 ANTI ICE VALVE IAW EMB 145 AMM 30-21-01. OPS CHECK REQUIRED. MEL REMAINS OPEN. PREFORMED OPS CHECK IAW AMM EMB 145 30-00-00. OPS CHECK GOOD.
